Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Black patch after applying garlic on face. White patch after peeling skin. Remedy?

Hello, two weeks ago, I put garlic on my face for my acne . I left it overnight and when I woke up a black patch was on the front of my forehead . Two days later, it seemed dried so I peeled it. The skin was somewhat pink but in two days it diminished slightly. Now I am left with a white patch on my forehead. What remedies or products should I use?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think you have developed Post inflammatory hypo pigmentation,which the discolouration after the inflammation has been settled.
You can leave it alone and observe for a little while like 2-3 weeks and in that time it should settle or diminish but if not then there is no harm in seeing a dermatologist to have a look and advise you further.
I hope you ll find this information helpful.
Best of luck .
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor